Mathematical Model to Simulate Tuberculosis Disease Population Dynamics
O.K. Koriko & T.T. Yusuf
American Journal of Applied Sciences, Volume 5, Issue 4, pp. 301–306 · doi.org/10.3844/ajassp.2008.301.306
Abstract
A mathematical model to depict Tuberculosis disease population dynamics was presented. The model population was compartmentalised as appropriate and the resulting model equations were solved numerically while different instances of the disease transmission were simulated. The graphical profiles of the various sub-populations with time were presented and discussed based on the results from our simulations. Also, the disease-free and endemic equilibrium of the system were established and analyzed for stability.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Koriko, O. & Yusuf, T. (2008). Mathematical Model to Simulate Tuberculosis Disease Population Dynamics. American Journal of Applied Sciences, 5(4), 301–306. https://doi.org/10.3844/ajassp.2008.301.306
- Licence
- © Science Publications
- Issue
- Volume 5, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
